# SDR CA960813003

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301393190
- Condition: Bulged
- Location: Inboard Sidewall
- Part time: 382 hours
- Component: Goodyear, 22X67510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION THE SIDEWALL TREAD OF THE MAIN WHEEL WAS FOUND BULGING ON SOME PORTIONS OF THE INBOARD TREAD AREA. THE TREAD WAS SOFT WHEN DEPRESSED.
